Multiplicity-free Wigner coefficients for semisimple Lie-groups. II. A pattern calculus for O(n)

Gould, M. D. (1986) Multiplicity-free Wigner coefficients for semisimple Lie-groups. II. A pattern calculus for O(n). Journal of Mathematical Physics, 27 8: 1964-1979. doi:10.1063/1.527014

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299716_OA.pdf Full text (open access) application/pdf 1.24MB 0

Author Gould, M. D.
Title Multiplicity-free Wigner coefficients for semisimple Lie-groups. II. A pattern calculus for O(n)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1986-08
Sub-type Article (original research)
DOI 10.1063/1.527014
Open Access Status File (Publisher version)
Volume 27
Issue 8
Start page 1964
End page 1979
Total pages 16
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:25:27 EST by System User on behalf of School of Mathematics & Physics